Access count of this item: 114

Files in This Item:
File Description SizeFormat 
JHEP11(2014)094.pdf478.63 kBAdobe PDFView/Open
Title: Generalized gradient flow equation and its application to super Yang-Mills theory
Authors: Kikuchi, Kengo
Onogi, Tetsuya
Author's alias: 菊地, 健吾
Issue Date: Nov-2014
Publisher: Springer Berlin Heidelberg
Journal title: Journal of High Energy Physics
Volume: 2014
Issue: 11
Abstract: We generalize the gradient flow equation for field theories with nonlinearly realized symmetry. Applying the formalism to super Yang-Mills theory, we construct a supersymmetric extension of the gradient flow equation. It can be shown that the super gauge symmetry is preserved in the gradient flow. Furthermore, choosing an appropriate modification term to damp the gauge degrees of freedom, we obtain a gradient flow equation which is closed within the Wess-Zumino gauge.
Rights: The final publication is available at Springer via
Available under Open Access.
© The Authors.
DOI(Published Version): 10.1007/JHEP11(2014)094
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.